# SDR AALA20090830MIA01

- Difficulty date: August 29, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 23,984 hours, 10,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FOR MAIN CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK.
